# SDR AU960463

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 600
- Engine: Rroyce
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Wing Te Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STARBOARD OUTER FLAP SKIN CRACKED AT STN 340 - WHEN THE FLAP WAS DISMANTLED CRACKS WERE ALSO FOUND IN THE RIB - FOUND DURINGINSPECTION IAW SB F27-57-67 - AIRCRAFT HAS BEEN PARKED IN THE  OPEN AT BRISBANE AIRPORT FOR APPROXIMATELY 6 YEARS

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Fokker SB F27-57-67](https://openairdocs.org/service-documents/fokker/f27-57-67.md). Cited as "SB F27-57-67"
